Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Could pain between butt cheeks with swelling without being sexually active be just boils?

hi i am 17 years old, i have recently started to experience pain between my butt cheeks. i have not had any type of sexual contact in well over a year and a half therefore i am sceptical about what this pain could be about. after doing some research i found out that it could just be boils, although this worries me less i would still like to query about some remedies to relieve the pain and the swollen area
Asked On : Fri, 11 Apr 2014
Answers:  1 Views:  5
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Feb 2016
Hi.
Thanks for your query.
Noted the history of pain in between butt cheeks, no sexual contact, wants to know whether these be boils...
The cause can be:
Pilonidal sinus or cyst.
The commonest is inter-gluteal dermatitis.
I would advise you the following in such a situation.
First of all get confirmation of the diagnosis.
The exact cause of this condition is not known, but this is treatable and can be cured.
It usually starts as a itch, particularly n summer season. This is probable due to inability to clean up this area nicely with water, retention of the sweat, soap and so on.
The itching causes small injuries and mild infection. The area may weep, gives fluidly secretion and causes more itching , particularly at night.
Patients starts using whatever ointments are available or suggested by friends, family or local Doctors. Feels good, but the disease remains there to recur or have vexing and vanning.
Many patients have some or the other problems with digestion or motion.

I do advise all such patients as follows::
-Clean the area with plain water as frequently as possible.
-Apply liquid Povidone Iodine locally to the whole area and allow it to dry.
No other ointments or lotions/ soaps / chemicals are needed.
-A small course of an antibiotic and Metronidazole for about 5 days ( you need a prescription please- of a local Doctor)
-This is basically a disorder due to deficiency of vitamins and minerals that the integrity of the skin is lost. So you have to have therapeutic dosage of Vitamin A and D and to continue as multivitamins which are available as anti-oxidant medicines for about a month or so.
_ we have seen the best results in almost all patients with this therapy- thanks again for the photograph for correlation.
Answered: Fri, 17 Feb 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor